It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Smoking Cessation Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 06-08-2012, 07:32 AM   #1
Junior Member
Join Date: Oct 2011
Location: England
Posts: 35
skipadee HB User
Changed to e-cig, now lightheaded, dizzy etc.

iv had dizziness now for over 3 years which is undiagnoised and i think its time i quit smoking as it may help my symptoms and also doctors will take me seriously.i decided to get a skycig (e-cig) and slowly cut down untill i can fully stop.these e-cigs only contain nicotine and a water vapour,so it feels like ur gettng smoke in your lungs when its just not sure why but im soooo dizzy,everytime i have a few puffs on this e cig it makes me even worse,even when i woke up this morning i was all over the place,lightheaded etc.has anyone else had this? people would say "stop useing the e cig then" but i dont want to go back to real ciggerettes,and i carnt quit cold turkey.why would this make me dizzy?more then i was before?. pleasse help

Reply With Quote
Sponsors Lightbulb
Old 06-25-2012, 02:43 AM   #2
Join Date: Dec 2011
Location: aus
Posts: 489
captjane HB Usercaptjane HB Usercaptjane HB Usercaptjane HB Usercaptjane HB Usercaptjane HB Usercaptjane HB Usercaptjane HB Usercaptjane HB Usercaptjane HB Usercaptjane HB User
Re: Changed to e-cig,now lightheaded,dizzy etc

nicotine will make you dizzy, so it sounds like you need to use a lower strength nic juice or dilute yours down (you can use vegetable glycerin to do that) until you find the right strength

Reply With Quote
Old 08-06-2012, 03:12 PM   #3
Join Date: Aug 2012
Posts: 86
crookedhearts HB Usercrookedhearts HB Usercrookedhearts HB User
Re: Changed to e-cig,now lightheaded,dizzy etc

Skipadee, it's called withdrawal and smoking the e-cig just makes it last longer.

To clarify: nicotine releases sugar and fat into your bloodstream, making it so that you have an instant--and provided you continue smoking, steady--supply of energy (it's a stimulant); that's how it acts as an appetite suppressant.

When you cut down or completely cut off nicotine, your body's blood sugar drops a lot throughout the day, making you feel shaky and sick at times, as your body now has to re-learn how to raise your blood sugar (no matter how much you eat, it now takes 20 mins to raise your blood sugar instead of it being instant). It can take awhile for your body to adjust itself, and unfortunately, it cant really adjust and will just continue to go up and down if you continue to dabble in nicotine, as your blood sugar wont be able to get steady.

Last edited by crookedhearts; 08-07-2012 at 08:51 AM.

Reply With Quote
Reply Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:14 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!